# SDR AC2A075861

- Difficulty date: September 13, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N6533U
- Make and model: Bell 206L-3
- Aircraft serial: 51439
- Aircraft time: 9,821 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 206031329003
- Condition: Cracked
- Location: Fuselage
- Part time: 9,821 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING IS CRACKED. REPLACED WITH NEW PART.
